UNIGE document Scientific Article
previous document  unige:80757  next document
add to browser collection
Title

Estimation of Derivatives for Additive Separable Models

Authors
Severance-Lossin, Eric
Published in Statistics. 1999, vol. 33, p. 241-265
Full text
Article (Author postprint) (354 Kb) - private document Private access
Structures
Citation
(ISO format)
SEVERANCE-LOSSIN, Eric, SPERLICH, Stefan Andréas. Estimation of Derivatives for Additive Separable Models. In: Statistics, 1999, vol. 33, p. 241-265. https://archive-ouverte.unige.ch/unige:80757

87 hits

0 download

Update

Deposited on : 2016-02-19

Export document
Format :
Citation style :